Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Fernandez , Marisa and Muñoz, Vicente (2008) An 8-dimensional nonformal, simply connected, symplectic manifold. Annals of Mathematics, 167 (3). pp. 1045-1054. ISSN 0003-486X

Fernandez , Marisa and Muñoz, Vicente (2003) Homotopy properties of symplectic blow-ups. In Proceedings of the XII Fall Workshop on Geometry and Physics. Publicaciones de la Real Sociedad Matemática Española (7). Departamento de Matemática da Universidade, Coimbra, pp. 95-109. ISBN 84-933610-3-8

Cavalcanti, Gil R. and Fernandez , Marisa and Muñoz, Vicente (2008) On non-formality of a simply-connected symplectic 8-manifold. In Geometry and physics. XVI international fall workshop,Lisbon, Portugal, September 5–8, 2007. AIP conference proceedings (1023). American Institute of Physics, Melville, New York , pp. 82-92. ISBN 978-0-7354-0546-2

Fernandez , Marisa and Muñoz, Vicente and Santisteban, José A. (2004) Symplectically aspherical manifolds with nontrivial π2 and with no Kähler metrics. In Contemporary Geometry and Related Topics: Proceedings of the Workshop Belgrade, Yugoslavia 15 - 21 May 2002. World Scientific, Belgrade, pp. 187-199. ISBN 978-981-238-432-4

This list was generated on Thu Aug 21 03:17:27 2014 CEST.